`a`
Related Articles
1

Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 303 - 321, 2015

Paul W. Y. Lee - (email), Chengbo Li - (email), Igor Zelenko - (email)

 Abstract       References       Full Text      Related Articles

2

Andoyer's variables and phases in the free rigid body

Journal of Geometric Mechanics  Volume 6, Issue 1, Pages : 25 - 37, 2014

Sebastián Ferrer - (email), Francisco J. Molero - (email)

 Abstract       References       Full Text      Related Articles

3

A geometric fractional monodromy theorem

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 517 - 532, 2010

Henk Broer - (email), Konstantinos Efstathiou - (email), Olga Lukina - (email)

 Abstract       References       Full Text      Related Articles